# SDR DALA2017022401513

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 42,698 hours, 28,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BULKHEAD DOOR HAS GOUGE IN SEAT STORAGE AREA LOWER LEFT CORNER. REPAIRED AFT CABIN BULKHEAD DOOR IAW SRM 52-10-02 REPAIR 15 AND REMOVED, REINSTALLED APB DOOR IAW AMM 52-12-03 400-801, NO LEAKS NOTED.
